# SDR SWAA2025030696222

- Difficulty date: February 14, 2025
- Submitted: March 6, 2025
- Operation: Air carrier
- Aircraft: N566WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32753
- Aircraft time: 73,353 hours, 38,618 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/W T/E PANEL 651FB HAS A CRACKED L-CLIP ON FWD SIDE 27' FROM O/B END<[01] REMOVED CRACKED L-CLIP AND REPLACED WITH NEW IAW SRM 51-40-02-0G-0 AND DWG 115A2710 REV. B.;[02] VERIFIED CORRECTIVE ACTION 1
